# SDR DALA1219343120

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BEAM AT FR 20 -Y765 HAS CORROSION.  REMOVED OLD FLOOR SUPPORT IAW A319 SRM 51-42-11.  RECEIVED NEW FLOORBEAM.  LOCATED AND DRILLED NEW  FLOOR SUPPORT IAW A319 SRM 51-44-11.  TRANSFERRED BRACKETS IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.
